RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2018, Number 2, Pages 59–63 (Mi vmumm23)  

Short notes

A nonlinear Maxwell-type model for rheonomous materials: stability under symmetric cyclic loadings

A. V. Khokhlov

Lomonosov Moscow State University, Institute of Mechanics

Abstract: The analytic study of the nonlinear Maxwell-type constitutive relation with two arbitrary material functions is continued to reveal its capabilities, applicability scope, and techniques of identification and tuning. General properties of the model response to an arbitrary periodic loading program are considered. A criteria for periodicity of strain evolution (and for the lack of ratcheting) is obtained. A condition is derived for simulation of cyclic stability under symmetric cyclic loadings, i.e., the effect of hysteresis loops stabilization after a number of cycles and convergence to a closed one. The condition is proved to depend only on a one material function and to be consistent with tension compression asymmetry simulation.

Key words: nonlinear viscoelasticity, rate sensitivity, symmetric cyclic loadings, plastic strain, cyclic stability, ratcheting.

Full text: PDF file (280 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Moscow University Mechanics Bulletin, 2018, 73:2, 39–42

Bibliographic databases:

Document Type: Article
UDC: 539.3
Received: 29.01.2017

Citation: A. V. Khokhlov, “A nonlinear Maxwell-type model for rheonomous materials: stability under symmetric cyclic loadings”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2018, no. 2, 59–63; Moscow University Mechanics Bulletin, 73:2 (2018), 39–42

Citation in format AMSBIB
\Bibitem{Kho18}
\by A.~V.~Khokhlov
\paper A nonlinear Maxwell-type model for rheonomous materials: stability under symmetric cyclic loadings
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2018
\issue 2
\pages 59--63
\mathnet{http://mi.mathnet.ru/vmumm23}
\transl
\jour Moscow University Mechanics Bulletin
\yr 2018
\vol 73
\issue 2
\pages 39--42
\crossref{https://doi.org/10.3103/S0027133018020036}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000431432200003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85046542178}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm23
  • http://mi.mathnet.ru/eng/vmumm/y2018/i2/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:25
    References:2
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019